# SDR 97ZZZX4272

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N20402
- Make and model: Cessna 172M
- Aircraft serial: 17261261
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Part number: GE4522
- Condition: Deteriorated
- Location: Bulb
- Part time: 59 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT REPLACED FOR BROKEN ELEMENT.  THIS LAMP, AS WELL AS THE 4509 AND THE 4596, HAVE DETERIORATED TO THE POINT THE AVERAGE LIFE IS 50 HOURS TACH TIME.
